MathSciNet Relay Station
MathSciNet bibliographic data
MR2806687 (2012k:37042) 37B50 (20E36 52C20)
Arnoux, Pierre; Furukado, Maki; Harriss, Edmund; Ito, Shunji Algebraic numbers, free group automorphisms and substitutions on the plane. Trans. Amer. Math. Soc. 363 (2011), no. 9, 4651–4699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement